# SDR AWXA200300345

- Difficulty date: March 14, 2003
- Submitted: April 7, 2003
- Operation: Air carrier
- Aircraft: N315AW
- Make and model: Boeing 737-3S3
- Aircraft serial: 23734
- Aircraft time: 52,265 hours, 33,002 cycles
- Engine: Ge CFM56*
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Frame
- Part number: 6516300302
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YVR - MAJOR REPAIR - DURING C-16 CHECK A .5000 INCH CRACK WAS FOUND ON LT AND RT SIDE FRAMES, BS 178 BULKHEAD, WL 207. MAINTENANCE CUTOUT DAMAGED SECTION OF RT SIDE FRAMES, BS 178, WL 207; PERFORMED HFEC INSPECTION OF CUTOUT TO VERIFY NO CRACKS EXIST; FABRICATED A SPLICE FRAME, SPLICE ANGLES, AND SPLICE PLATES; INSTALLED REPAIR PARTS IAW E.R. 03-5312-03093-TB2. MAINTENANCE REMOVED LT SIDE CHORD; FABRICATED A NEW REPLACEMENT SIDE FRAME PER DWG 65-16300; INSTALLED REPAIR PART IAW B737-300 SRM 51-40-02, PG. 3 & 6.
